# SDR DHLA200900026

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 91,649 hours, 28,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK EMERGENCY LIGHTS DID NOT COME ON DURING BITE CHECK.  RECHARGED BATTERY PACK IAW MM 33-50-21, CHECKED OPERATION OK.
